# SDR UALA2011072603824

- Difficulty date: July 24, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320*
- Aircraft serial: 592
- Aircraft time: 53,336 hours, 19,819 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: 266113
- Condition: Faulty
- Location: Elac
- Component: Elac
- Component part number: 3945128206
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT CTL MSG DISPLAY ON LOWER ECAM, FOUND ON PFR AND PLR MSG SEC 2 OR WIRING FROM ACCLRM 3 12CE3.   ACP TSM 27-94-00-810-825 EFCS TEST SEC 2 FAULT MSGE,SWAPPED WITH SEC 3 FOR MAINTENANCE PURPOSES, AND FLT CTL MSG NO LONGER PRESENT ON ECAM AND SEC FAULT MSG NO DISPLAY DURING EFCS TEST. SEC'S WAS NOT BACK TO ORIGINAL POSITION FOR T/S PROCEDURES.  ACP TSM, REPLACED ELAC 2CE2 AS PER AMM.  EFCS TEST SUCCESSFUL.  FAULT MSG NO LONGER DISPLAYED.
